# SDR AALA20170807004

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON TOP SURFACE OF FLOORBEAM AT STATION 986.5 BETWEEN LBL 53 AND RBL 53. REPAIRED FLOORBEAM PER SRM 53-70-51-2R-4 AND SRM 51-40-02.
